# SDR A6WA2019122347079

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 37,340 hours, 35,767 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Amplifier
- Part number: 5071T98P05
- Part serial: LMDK4492
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,863 hours, 8,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING IAD THE CREW ADVISED DISPATCH THEY WERE RETURNING TO IAD WITH AN ENGINE ISSUE. NO OTHER INFORMATION AVAILABLE AT THIS TIME.  LOSS OF POWER UP TO 3% ON TAKE OFF ROLL AND INITIAL CLIMB- AT 10K POWER LOS(N1) EXCEEDED 10% RIGHT ENGINE.  AIRCRAFT REMOVED FROM SERVICE  R/R R/H ENGINE AMP CONTROL. PER AMM 73-21-03 ACCEL/ DECEELL,  APR AND N1 SPEED CONTROL.AMP DISABLE CHECK. ALL OPS CHECK GOOD. NO DEFECTS NOTED.
